Investigation of a discrete dynamical system in a neighborhood of the invariant torus
Abstract
We study the behavior of a discrete dynamical system in a neighborhood of the invariant torus for the case where the trajectories may have arbitrary structure on the torus and establish conditions under which the system can be reduced to the canonical form in the indicated neighborhood.Downloads
Published
25.12.1995
Issue
Section
Research articles
How to Cite
Samoilenko, M. V. “Investigation of a Discrete Dynamical System in a Neighborhood of the Invariant Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1676–1685, https://umj.imath.kiev.ua/index.php/umj/article/view/5561.